MAUDE Adverse Event Report: ST PAUL LEVEL 1; SYSTEM, THERMAL REGULATING

ST PAUL LEVEL 1; SYSTEM, THERMAL REGULATING
Catalog Number SW5-HOSE-7
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: g3: france.Concomitant medical products: level 1 snuggle warm blanket, level 1 equator.Lot number not provided: d4 lot number, expiration date, and h4: unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.H3: device has not been returned to manufacturer.For all enquires or follow up questions related to the record, do not use (b)(6) located in sections d3 and g1, please direct those to the following: (b)(6).
 
Event or Problem Description
It was reported that during use of a the device, the patient sustained a burn.The severity and location of the burn are unknown at this time.No permanent injury was reported.

Brand Name
LEVEL 1
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
MDR Report Key7088800
Report Number3012307300-2017-02062
Device Sequence Number15720464
Product Code DWJ
UDI-Device Identifier50695085000653
UDI-Public50695085000653
Combination Product (Y/N)N
PMA/510(K) Number
K011907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSW5-HOSE-7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2017
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2017
Supplement Date Received by Manufacturer09/06/2017
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date12/06/2017
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown